IEEE - Institute of Electrical and Electronics Engineers, Inc. - Adaptive regulator for discrete-time nonlinear nonparametric systems

Author(s): Han-Fu Chen ; Qian Wang
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2001
Volume: 46
Page Count: 5
Page(s): 1,836 - 1,840
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.964702
Regular:

A direct adaptive regulator for nonlinear nonparametric systems with measurement corrupted by noise is proposed. Under reasonable conditions the state of the closed-loop system is adaptively... View More

Advertisement